KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Multivariate Christoffel functions and hyperinterpolation

TitleMultivariate Christoffel functions and hyperinterpolation
Publication TypeJournal Article
Year of Publication2014
AuthorsDe Marchi, S, Sommariva, A, Vianello, M
Journal Dolomites Research Notes on Approximation
Volume7
IssueSpecial_Issue
Pagination26-33
Date Published09/2014
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsalgebraic cubature, hyperinterpolation, Lebesgue constant, Morrow-Patterson points., multivariate Christoffel functions
URLhttp://drna.padovauniversitypress.it/2014/specialissue/6
DOI10.14658/pupj-drna-2014-Special_Issue-6